MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 25X1-1/2 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305127
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Material#: 305127.Batch number#: unknown.Verbatim#: please find attached the needle extender video of the leak that i either mentioned to you or rob a month or 2 ago.I have also attached the needles that they are using.If you could kindly help us trouble shoot as it has been leaking for almost last 1 year and we just bought it last year.
 
Event or Problem Description
Additional information received describe any patient harm, injury, complication or negative outcome that occurred because of the event - we are losing about 2ml out of 5ml of whatever is being injected due to the leak.
 
Additional Manufacturer Narrative
(b)(4) follow up: it was reported the needle extender has been leaking.To aid in the investigation, one photo and one video was provided for evaluation by our quality team.The video shows a needle assembly out of the packaging blister, with no plastic shield, and assembled to a syringe extension.While expelling the solution, there is a leak.The photo provided shows the side of a packaging shelf box.No other information could be obtained from the photo or video.Based on the investigation and with the sample analysis the symptom reported by the customer is confirmed.Without the actual physical sample analysis, a probable root cause could not be offered.

Brand Name
NEEDLE 25X1-1/2 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
s/n
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20844603
Report Number1911916-2024-00870
Device Sequence Number14392600
Product Code FMI
UDI-Device Identifier30382903051275
UDI-Public(01)30382903051275
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305127
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer01/05/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown